Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Regression Estimates in Federal Welfare Quality Control Programs: Rejoinder

Morris H. Hansen and Benjamin J. Tepping
Journal of the American Statistical Association
Vol. 85, No. 411 (Sep., 1990), pp. 871-873
DOI: 10.2307/2290031
Stable URL: http://www.jstor.org/stable/2290031
Page Count: 3
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Regression Estimates in Federal Welfare Quality Control Programs: Rejoinder
Preview not available

Page Thumbnails

  • Thumbnail: Page 
871
    871
  • Thumbnail: Page 
872
    872
  • Thumbnail: Page 
873
    873